| Model Number |
T15 HEXALOBE, ISO, CANN. |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 6/21/2024, it was reported by a sales representative via sems- (b)(4) that an ar-8770-01 driver shaft (component set of ar-8750s lot 15187400) snapped during use and all fragments were retrieved, and an ar-8750-03 driver shaft snapped during use and all fragments were retrieved.The patient was not affected.This was discovered during a procedure, with no reported patient harm.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the drive geometry at the distal tip of the returned driver shaft, t15 hexalobe, cannulated, iso, ao, had broken off.No broken pieces were returned.Functional testing was not performed due to the damaged distal tip of the device.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause is attributed to over-torquing/over-engaging the driver within the screw head.